# SDR SCNA20190907172

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN RT SIDE EMERGENCY AISLE LIGHTS INOP. REMOVED AND REPLACED RT FWD MAIN CABIN BATTERY PACK. OPS CHECKS GOOD.
